RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kirillov, Andrei Igorevich

Statistics Math-Net.Ru
Total publications: 21
Scientific articles: 20
Presentations: 3

Number of views:
This page:1259
Abstract pages:6901
Full texts:2263
References:633

http://www.mathnet.ru/eng/person8766
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. V. I. Bogachev, A. I. Kirillov, S. V. Shaposhnikov, “Distances between stationary distributions of diffusions and solvability of nonlinear Fokker–Planck–Kolmogorov equations”, Teor. Veroyatnost. i Primenen., 62:1 (2017),  16–43  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 62:1 (2018), 12–34  isi  scopus
2014
2. V. I. Bogachev, A. I. Kirillov, S. V. Shaposhnikov, “The Kantorovich and variation distances between invariant measures of diffusions and nonlinear stationary Fokker–Planck–Kolmogorov equations”, Math. Notes, 96:5 (2014), 855–863  mathnet  mathscinet  zmath
2000
3. A. I. Kirillov, V. Yu. Mamakin, “Stochastic model of phase transition and metastability”, TMF, 123:1 (2000),  94–106  mathnet  zmath  elib; Theoret. and Math. Phys., 123:1 (2000), 494–503  isi
1999
4. A. I. Kirillov, E. V. Polyachenko, “Travel time of a quantum particle through a given domain”, TMF, 118:1 (1999),  51–66  mathnet  zmath; Theoret. and Math. Phys., 118:1 (1999), 41–53  isi
1998
5. A. I. Kirillov, “Generalized differentiable product measures”, Mat. Zametki, 63:1 (1998),  37–55  mathnet  mathscinet  zmath; Math. Notes, 63:1 (1998), 33–49  isi
6. A. I. Kirillov, “Stochastic quantization using a kerneled Langevin equation”, TMF, 115:1 (1998),  46–55  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 115:1 (1998), 410–417  isi
1997
7. A. I. Kirillov, “Generating functionals of $S$-matrix and Schwinger functions in WN-analysis. I”, TMF, 111:1 (1997),  3–14  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 111:1 (1997), 395–404  isi
1996
8. O. I. Zavialov, M. Kanenaga, A. I. Kirillov, V. Yu. Mamakin, M. Namiki, I. Ohba, E. V. Polyachenko, “On quantization of systems with actions unbounded from below”, TMF, 109:2 (1996),  175–186  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 109:2 (1996), 1379–1387  isi
1995
9. A. I. Kirillov, “On the reconstruction of measures from their logarithmic derivatives”, Izv. RAN. Ser. Mat., 59:1 (1995),  121–138  mathnet  mathscinet  zmath; Izv. Math., 59:1 (1995), 121–139  isi
10. A. I. Kirillov, “Sine-Gordon type field in spacetime of arbitrary dimension. II: Stochastic quantization”, TMF, 105:2 (1995),  179–197  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 105:2 (1995), 1329–1345  isi
1994
11. A. I. Kirillov, “Infinite-dimensional analysis and quantum theory as semimartingale calculus”, Uspekhi Mat. Nauk, 49:3(297) (1994),  43–92  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:3 (1994), 43–95  isi
12. A. I. Kirillov, “Field of sine-Gordon type in spacetime of arbitrary dimension: Existence of the nelson measure”, TMF, 98:1 (1994),  12–28  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 98:1 (1994), 8–19  isi
1993
13. A. I. Kirillov, “Prescription of measures on functional spaces by means of numerical densities and path integrals”, Mat. Zametki, 53:5 (1993),  152–157  mathnet  mathscinet  zmath  elib; Math. Notes, 53:5 (1993), 555–557  isi
14. A. I. Kirillov, “Brownian motion with drift in a Hilbert space and its application in integration theory”, Teor. Veroyatnost. i Primenen., 38:3 (1993),  629–634  mathnet  mathscinet  zmath; Theory Probab. Appl., 38:3 (1993), 529–533  isi
1992
15. A. I. Kirillov, “On two mathematical problems of canonical quantization. IV”, TMF, 93:2 (1992),  249–263  mathnet  mathscinet; Theoret. and Math. Phys., 93:2 (1992), 1251–1261  isi
16. A. I. Kirillov, “Two mathematical problems of canonical quantization. III. Stochastic vacuum mechanics”, TMF, 91:3 (1992),  377–395  mathnet  mathscinet; Theoret. and Math. Phys., 91:3 (1992), 591–603  isi
1991
17. A. I. Kirillov, “On the separability of $L^p$ spaces in the case of measures on locally convex spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 7,  77  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:7 (1991), 74
18. A. I. Kirillov, “Two mathematical problems of canonical quantization. II”, TMF, 87:2 (1991),  163–172  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 87:2 (1991), 447–454  isi
19. A. I. Kirillov, “Two mathematical problems of canonical quantization. I”, TMF, 87:1 (1991),  22–33  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 87:1 (1991), 331–344
1974
20. A. I. Kirillov, “Integral representation for electromagnetic form factors of two-particle systems”, TMF, 20:2 (1974),  194–201  mathnet; Theoret. and Math. Phys., 20:2 (1974), 763–767

2009
21. V. I. Bogachev, V. S. Vladimirov, I. V. Volovich, B. S. Kashin, A. I. Kirillov, V. V. Kozlov, V. P. Maslov, V. A. Sadovnichii, A. M. Stepin, V. M. Tikhomirov, A. V. Uglanov, A. Yu. Khrennikov, A. M. Chebotarev, E. T. Shavgulidze, “Oleg Georgievich Smolyanov (on his 70th birthday)”, Uspekhi Mat. Nauk, 64:1(385) (2009),  175–177  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 64:1 (2009), 183–185  isi

Presentations in Math-Net.Ru
1. Динамические системы с заданными едиными инвариантными мерами
A. I. Kirillov
Infinite dimensional analysis and mathematical physics
February 19, 2018 18:30
2. Теорема Хаага и тривиальность гауссовых мер
A. I. Kirillov
Conference "Mathematical Physics. Vladimirov-90" dedicated to the 90th anniversary of academician V. S. Vladimirov
November 15, 2013 13:00   
3. К итогам 8-го Международного съезда по математическому анализу и его применениям (ISAAC) (Москва, 22–27 августа 2011 года)
V. I. Burenkov, A. I. Kirillov, S. A. Rozanova, V. I. Savchin, A. G. Yagola
Meetings of the Section of Mathematics, Central House of Scientists of the Russian Academy of Sciences
October 20, 2011 18:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020